# SDR 2008FA0000386

- Difficulty date: November 1, 2007
- Submitted: July 10, 2008
- Operation: General aviation
- Make and model: Piagio P180
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Contaminated
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEERING SYSTEM DISENGAGEMENT DURING TAXI.  STEERING DRIFT DURING ENGAGEMENT. STEERING HART TO TURN (NO INPUT). STEERING RELIABILITY VERY LOW.  STEERING CONTAMINATION DURING MFG BENCH TESTING.  AIRCRAFT RUNWAY EXCURRSION DURING LANDING AND TAXI DUE TO STEERING CONTROL LOSS.  AIRCRAFT DAMAGED FROM STEERING DRIFT DURING LANDING.  (K)
